Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Mastectomy done and have back problem. Feeling disoriented. Took aspirin. Underlying cause?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi, I am 58 yr old female, have had major health issues past 1 1/2 yr. (back issues, double mastectomy due to early b.c.) and am followed closely by my good team of docs. A few weeks ago I joined gym and hired trainer due to my "fragile" state. I want my life back! Anyway, I just left gym after low key workout and noticed I felt a bit disoriented when I left building. I just got home and feel a bit sick, needing to use bathroom. Something feels off or weird. I did just take one escorting aspirin. Thank you.
Posted Thu, 21 Feb 2013 in General Health
Answered by Dr. Sudhir Kumar 8 minutes later

Thank you for posting your query.

First of all, based on your description, I feel your symptoms are not suggestive of stroke, hence there is no need to worry.

Disorientation is often due to electrolyte imbalance such as low sodium, low sugar, etc. It could even be due to dehydration. Having some fruit juice or lime juice would be useful.

Symptoms more likely to suggest stroke would be weakness of arm or leg, difficulty in speaking or understanding, diminished vision, headache, imbalance while walking, etc.

Hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Follow-up: Mastectomy done and have back problem. Feeling disoriented. Took aspirin. Underlying cause? 4 minutes later
Thank you very much, I will get some juice or something and see how I do. Thanks again. XXXXXXX
Answered by Dr. Sudhir Kumar 1 minute later
Thank you and best wishes,

Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor